Biblioteca de la Universidad Complutense de Madrid

Local existence of classical solutions for the Einstein–Euler system using weighted Sobolev spaces of fractional order

Impacto



Brauer, Uwe y Karp, Lavi (2007) Local existence of classical solutions for the Einstein–Euler system using weighted Sobolev spaces of fractional order. Comptes Rendus Mathematique, 345 (1). pp. 49-54. ISSN 1631-073X

[img]
Vista previa
PDF
226kB

URL Oficial: http://www.sciencedirect.com/science/journal/1631073X



Resumen

The existence of a class ]of local in time solution of the Einstein–Euler system is proven, which include static solutions. This result is the relativistic counterpart of a similar result for the Euler–Poisson system obtained by Gamblin [6]. As in his case the initial data of the density do not have compact support but fall off at infinity in an appropriate manner. An essential tool of the proof is the construction and use of weighted Sobolevspace of fractional order. Moreover this tools allow to improve the regularity conditions for the solutions of the constraint and evolution equation.


Tipo de documento:Artículo
Palabras clave:Mathematics, Elliptic equation, Hyperbolic equation, Evolution equation, Solution regularity, Construction, Density
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:12594
Depositado:25 Abr 2011 21:28
Última Modificación:06 Feb 2014 09:28

Sólo personal del repositorio: página de control del artículo